# SDR ASAA2023060544058

- Difficulty date: June 5, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200400
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OUTBD SEAT TRACK CROWN LATERAL AREA IS WORN BETWEEN FR43 AND FR44. GROUNDED - YES. REMOVED AND REPLCAED MAIN CABIN SEAT TRACK BETWEEN FR41 AND FR47 Y=1292. P/N D5337111200400 IAW A320 SRM 51-42-11 AND SRM 51-72-11-911-001.
